# SDR REXA2022042700714

- Difficulty date: March 21, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: SH670317751
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR BEAM SPLICE IS CORRODED AT FS 477 - REMOVED SPLICE PLATE IAW CRJ900 SRM 51-42-06-001-001-A01. FABRICATED SERVICABLE SPLICE PLATE IAW DRAWING #SH670-31775 REV NC. TREATED,PRIMED,PAINTED, INSTALLED SPLICE PLATE AND APPLIED CIC IAW CRJ900 SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01, 51-25-16-001-001-A01, 51-42-06-001-001-A01, AND 51-21-11-001-001-A01
